# SDR DALA2025032202153

- Difficulty date: March 21, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 94,134 hours, 43,676 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3245 - FUME - DECLARED EMERGENCY DUE TO REPORTED ODOR IN THE FLIGHT DECK AND CABIN. CORRECTIVE ACTION: FOUND EVIDENCE OF DE-ICE FLUID IN APU INLET. NO OTHER CONTAMINATION FOUND. COMPLIED WITH LEVEL B DECONTAMINATION AND RETURNED TO SERVICE. (LP: 7162988)
